Total positivity properties of the bivariate diagonal natural exponential families

I. Li Lu, Donald Richards

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The diagonal natural exponential families (NEFs) on ℝn were defined and classified recently by Bar-Lev et al. (1994). In this paper, we apply explicit formulas for the Mehler kernels of certain bivariate diagonal NEF classes to develop the total positivity properties of these NEFs and the variation-diminishing properties of their Mehler kernels.

Original languageEnglish (US)
Pages (from-to)119-124
Number of pages6
JournalStatistics and Probability Letters
Volume26
Issue number2
DOIs
StatePublished - Feb 1 1996

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Total positivity properties of the bivariate diagonal natural exponential families'. Together they form a unique fingerprint.

  • Cite this